A note on causality in reflexive Banach spaces

Marcus Waurick

Research output: Contribution to journalConference Contributionpeer-review

Abstract

In this short note we discuss the causality of linear closable operators in reflexive Banach spaces. We show that in general causality is not preserved under closure procedures. We shall give an alternative definition of causality for closable operators by means of a certain continuity poperty that carries over to the closure.
Original languageEnglish
Pages (from-to)987-988
Number of pages2
JournalProceedings in Applied Mathematics and Mechanics, PAMM
Volume14
Issue number1
DOIs
Publication statusPublished - 22 Dec 2014
Event85th Annual Meeting of the International Association of Applied Mathematics and Mechanics, GAMM 2014 - Erlangen-Nürnberg, Germany
Duration: 10 Mar 201414 Mar 2014

Keywords

  • causality
  • Branch spaces
  • linear closable operators

Cite this